# SDR SWI202404290321

- Difficulty date: February 25, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 46,996 hours, 30,843 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Bent
- Location: Bs 280 Bulkhead
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BULKHEAD, AFT LEFT SIDE UPPER STIFFENER ANGLE IS BENT.   (C-CHECK RO 4/26/2024)   REMOVED DAMAGED ANGLE AND REPLACED WITH NEW ANGLE P/N CC670-32449-1 IAW CRJ700 SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01 AND DWG CC670-34010 REV-K, RII REQUIREMENTS COMPLIED WITH AND COMPLIED WITH TASK CARD 51-900-1002-SKY
